# SDR REXA2017022500301

- Difficulty date: February 25, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 7,712 hours, 5,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341911
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT RBL 12 CORRODED, JUST FWD BS 280. FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED IAW SRM 51-42-06, AND 51-42-13.
